# SDR CALA9800869

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Baggage Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN DOOR JAMB PAN CORRODED. THE CORRODED AREA OF DOOR PAN WAS CUT OUT.  A REPAIR PAN WAS INSTALLED IAW SRM 53-05, FIGURE 44, SHEET 1.
